Products 1-12 of 27
Show
Advil Chewable Tablets Junior Strength 100 mg, Grape 24 each
Price: $9.61
Availability: In Stock
Advil Item #: 305730179201 -

Advanced medicine for pain. Purpose Fever Reducer/ Pain Reliever Manufacturer Pfizer Active Ingredients Ibuprofen 100 mg (NSAID) Directions Read all product information before using. Keep this carton for important information. This product does not contain directions or complete warnings for adult use. Do not give more than directed. Find right dose on chart (on package). If possible, use weight to dose, otherwise use age. Repeat dose every 6-8 hours, if needed. Do not use more than 4 times a...

Advil Childrens Suspension Blue Raspberry Flavored 4 oz
Price: $12.01
Availability: In Stock
Advil Item #: 305730174305 -

Advanced medicine for pain. Active Ingredients: Each 5 mL: Ibuprofen 100 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug) Inactive Ingredients: Artificial and Natural Flavors; Carboxymethylcellulose Sodium; Citric Acid Monohydrate; Edetate Disodium; FD&C Blue No. 1; Glycerin; Microcrystalline Cellulose; Polysorbate 80; Propylene Glycol; Purified Water; Sodium Benzoate; Sodium Citrate; Sorbitol Solution; Sucrose; Xanthan Gum; Each Teaspoon Contains: Sodium 10 mg Uses: Temporarily: reduces...

Advil Childrens Suspension Fever, White Grape 4 oz
Price: $12.59
Availability: In Stock
Advil Item #: 305730290302 -

Advanced medicine for pain. Purpose Fever Reducer, Pain Reliever Manufacturer Pfizer Active Ingredients 5 mL: Ibuprofen 100 mg (NSAID) Directions This product does not contain directions or complete warnings for adult use. Do not give more than directed. Shake well before using. Find right dose on chart below. If possible, use weight to dose; otherwise use age. Repeat dose every 6-8 hours, if needed. Do not use more than 4 times a day. Measure only with the dosing cup provided. Dosing cup to...

Advil Childrens Suspension, Fruit Flavored 4 oz
Price: $10.59
Availability: In Stock
Advil Item #: 305730170307 -

Advanced medicine for pain. Active Ingredients: Each 5 mL: Ibuprofen 100 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug) Inactive Ingredients: Artificial Flavors; Carboxymethylcellulose Sodium; Citric Acid Monohydrate; Edetate Disodium; FD&C Red No. 40; Glycerin; Microcrystalline Cellulose; Polysorbate 80; Purified Water; Sodium Benzoate; Sorbitol Solution; Sucrose; Xanthan Gum; Each Teaspoon Contains: Sodium 3 mg Uses: Temporarily: reduces fever; relieves minor aches and pains due to the...

Advil Ibuprofen Fever Reducer/Pain Reliever Oral Suspension, Bubble Gum 4 oz
Price: $12.59
Availability: In Stock
Advil Item #: 305730207300 -

Purpose Fever Reducer, Pain Reliever Manufacturer Pfizer Active Ingredients Each 5 mL: Ibuprofen 100 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug) Directions This product does not contain direction or complete warnings for adult use. Do not give more than directed. Shake well before using. Find right dose on chart below. If possible, use weight to dose; otherwise use age. Repeat dose every 6-8 hours, if needed. Do not use more than 4 times a day. Measure only with the dosing cup provided....

Advil Infants Concentrated Drops White Grape Flavored Dye-Free 0.50 oz
Price: $9.80
Availability: In Stock
Advil Item #: 305730191203 -

Advanced medicine for pain. Active Ingredients: Each 1.25 mL: Ibuprofen 50 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug) Inactive Ingredients: Artificial Flavor; Carboxymethylcellulose Sodium; Citric Acid; Edetate Disodium; Glycerin; Microcrystalline Cellulose; Polysorbate 80; Propylene Glycol; Purified Water; Sodium Benzoate; Sorbitol Solution; Sucrose; Xanthan Gum Uses: Temporarily: reduces fever; relieves minor aches and pains due to the common cold, flu, headaches and toothaches. Lasts...

Be Koool Gel Sheets For Kids Fever 4 Each
Price: $7.74
Availability: In Stock
Item #: 667560001009 -

Doctor recommended.Fever ReliefKobayasCut open pouch and remove one cooling gel sheet. Remove transparent film from back of gel sheet and discard. Place gel sheet on skin. If desired, cut gel sheet to suitable size with scissors. Store unused gel sheet in the foil pouch to prevent drying. Reseal pouch by tightly folding the pouch twice along the dotted lines. May even be stored in refrigerator for extra cooling. Do not store in freezer. For sanitary purpose, use each sheet only once and...

GNP CHILD PAIN RELIEF BUBBLE GUM 4 OZ
Price: $7.80
Availability: In Stock
Item #: 87701824630 -

GNP CHILD PAIN RELIEF CHERRY 4 OZ
Price: $9.80
Availability: In Stock
Item #: 87701981593 -

GNP CHILD PAIN RELIEF GRAPE 4 OZ
Price: $7.80
Availability: In Stock
Item #: 87701824708 -

GNP IBUPROFEN 100 MG BUBBLE GUM 4 OZ
Price: $11.94
Availability: In Stock
Item #: 87701307713 -

GNP IBUPROFEN CHILD GRAPE 4OZ
Price: $11.79
Availability: In Stock
Item #: 87701411182 -